U.S. doctors online nowAsk doctors free
IL
A 46-year-old female asked:

I'm very sleepy all days long. stopped klonopin (clonazepam) ct after 3 yrs 3 weeks ago. was in .125 at bedtime. doc say not w/d dose so low. when will this stop?

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Can't say: since the cause of the daytime sleepiness isn't readily apparent. Take care.
Dr. Linda Callaghan
Addiction Medicine 54 years experience
I suggest that you speak with your PCP to determine if there are other causes such as depression, hormonal problems, sleep disorder that additional studies can uncover.
May 17, 2015
Last updated May 17, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.